# SDR DALA2022061704263

- Difficulty date: June 15, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5711 · Wing Spar
- Part: Pickle Fork
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 DURING HCK AT STAG, CORROSION WAS NOTED ON THE RH PICKLE FORK (SIDE FRAME FITTING), STA 955. ER/A 599695-14 SECTION I WAS ACCOMPLISHED, FOLLOW ON ACTION IS REQUIRED FOR SECTION II, CORRECTIVE ACTION: ACCOMPLISH ER/A 599695-14 SECTION II INSPECTION BEFORE 21,726 TOTAL FLIGHT CYCLES, THEN AT 2844 FLIGHT CYCLE INTERVALS THEREAFTER. (2279497)
